Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Skin cracking, What should I do ?

I have cracking of lips skin and tongue due to use of medications. What should I do ?
Asked On : Sat, 9 Jan 2010
Answers:  2 Views:  558
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Identify what medications are causing them, speak to teh doctor who prescribed them and get alternate medicines. Drink plenty of water say about 10-12 glasses per day apart from other beverages, avoid tea and coffee, and the carbonated drinks.

Answered: Sat, 9 Jan 2010
  User's Response
Certain people do get such feeling while using medications. Drink more amount of water. Can use a moisturizer externally on your skin.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor